CBS Upfront Announcement 2013: New TV Season Schedule; Night-by-Night Breakdown

CBS is still the #1 network, but this year they are going to debut a lot more new shows than usual. Looks like they are also trying to start to have shorter seasons and more year-round programming. There are a couple of noteworthy schedule changes as well. Here is a look at their new schedule:


CBS FALL 2013 SCHEDULE
*New programs in UPPER CASE; all times ET”

MONDAY

8:00-8:30 PM — How I Met Your Mother
8:30-9:00 PM — WE ARE MEN
9:00-9:30 PM — 2 Broke Girls
9:30-10:00 PM — MOM
10:00-11:00 PM — HOSTAGES / INTELLIGENCE (Mid-Season)
 

TUESDAY

8:00-9:00 PM — NCIS
9:00-10:00 PM — NCIS: Los Angeles
10:00-11:00 PM — Person of Interest

 
WEDNESDAY

8:00-9:00 PM — Survivor
9:00-10:00 PM — Criminal Minds
10:00-11:00 PM — CSI 

THURSDAY

8:00-8:30 PM — The Bang Bang Theory
8:30-9:00 PM — THE MILLERS
9:00-10:00 PM — THE CRAZY ONESt
9:30-10 PM — Two and a Half Men
10:00-11:00 PM — Elementary

FRIDAY

8:00-9:00 PM — Undercover Boss
9:00-10:00 PM — Hawaii Five-0
10:00-11:00 PM — Blue Blood

SATURDAY

8:00-9:00 PM — COMEDYTIME SATURDAY ENCORES
9:00-10:00 PM — CRIMETIME SATURDAY ENCORES
10:00-11:00 PM– 48 Hours Mystery

SUNDAY

7:00-8:00 PM — 60 Minutes
8:00-9:00 PM — The Amazing Race
9:00-10:00 PM — The Good Wife
10:00-11:00 PM — The Mentalist

 


Of course, this lineup doesn’t include the shows that they have lined up fill holes where necessary, especially when the new year comes around. This includes Mike & Molly, FRIENDS WITH BETTER LIVES, and RECKLESS.

Don’t expect CSI: NY, Golden Boy, Made in Jersey, Partners, Rules of Engagement or Vegas to be on CBS, though, because they have ALL been cancelled!
Anything on here that YOU will be watching?

Tags: , , , , , , , , , , , , , , , , , , ,

Loading...